Alert archive / Michigan / Gale Warnings in 2012
Gale Warning 17, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Mar 9, 2012, 9:02 PM EST. It took effect at Mar 10, 2012, 8:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2012, 9:02 PM EST (02:02 UTC)
- In effect from
- Mar 10, 2012, 8:00 AM EST
- Expired
- Mar 10, 2012, 3:27 PM EST
- In force
- 7 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
228 WHUS73 KDTX 100202 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 902 PM EST FRI MAR 9 2012 ...SOUTHERLY GALES ON SATURDAY... .GALE FORCE WINDS WILL QUICKLY DROP OFF THIS EVENING...AS HIGH PRESSURE SETTLES OVER THE CENTRAL GREAT LAKES. THE HIGH WILL BE SLIDING EAST AT A GOOD CLIP...MOVING INTO THE EASTERN GREAT LAKES TOMORROW MORNING. STRONG SOUTHERLY FLOW WILL DEVELOP TOMORROW...AND GALES REMAIN A GOOD POSSIBILITY OVER THE MAJORITY OF THE OPEN WATERS OF LAKE HURON...AND HAVE ISSUED A GALE WATCH. LOW LEVEL WARM AIR ARRIVING LATE IN THE DAY AND TOMORROW EVENING WILL STABILIZE THINGS...WITH SOUTHWEST WINDS DIMINISHING TO A MORE TYPICAL 10 TO 20 KNOTS. THESE MODEST WIND SPEEDS WILL PERSIST SUNDAY AND MONDAY. LHZ361>363-462-101530- /O.EXP.KDTX.GL.W.0016.000000T0000Z-120310T0200Z/ /O.UPG.KDTX.GL.A.0014.120310T1500Z-120310T2200Z/ /O.NEW.KDTX.GL.W.0017.120310T1500Z-120310T2200Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 902 PM EST FRI MAR 9 2012 ...GALE WARNING IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 29 KNOTS FROM THE SOUTH WITH GUSTS UP TO 40 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 9 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 13 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 PM EST SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ421-441>443-101530- /O.CON.KDTX.SC.Y.0023.000000T0000Z-120311T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 902 PM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 24 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 33 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EST SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST FRIDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
920 WHUS73 KDTX 100840 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 340 AM EST SAT MAR 10 2012 ...SOUTHERLY GALE TODAY... .A STRENGTHENING SOUTHERLY GRADIENT WILL DEVELOP ACROSS AREA WATERS THIS MORNING. WITH COLD AIR IN PLACE...WINDS WILL INITIALLY BE QUITE GUSTY WITH GALES LIKELY ACROSS THE NORTHERN THE NORTHERN TWO THIRDS OF LAKE HURON. GALES MAY BRIEFLY BECOME STRONG AROUND MID DAY. GUSTS WILL BEGIN TO DECREASE DURING THE LATE EVENING HOURS AS WARM AIR SURGES INTO THE AIR AND STABILITY OVER THE LAKES INCREASES. WITH THE EXCEPTION OF BREEZY CONDITIONS ON MONDAY AFTERNOON...WINDS WILL GENERALLY BE LIGHT TO MODERATE AND OUT OF A SOUTHERLY DIRECTION THROUGH MID WEEK. LHZ361>363-462-102045- /O.EXT.KDTX.GL.W.0017.120310T1300Z-120310T2200Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 340 AM EST SAT MAR 10 2012 ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE SOUTH WITH GUSTS UP TO 42 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 8 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EST SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EST SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ422-102045- /O.EXB.KDTX.SC.Y.0023.120310T1300Z-120311T0000Z/ INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 340 AM EST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 21 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EST SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 12 PM EST SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ421-441>443-102045- /O.CON.KDTX.SC.Y.0023.000000T0000Z-120311T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 340 AM EST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 23 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 AM EST SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
415 WHUS73 KDTX 102027 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 327 PM EST SAT MAR 10 2012 ...WINDS DIMINISHING TONIGHT... .WARM AIR STREAMING INTO THE CENTRAL GREAT LAKES THIS EVENING WILL ALLOW FOR WINDS TO LEVEL OFF AND/OR SUBSIDE...AS STABILITY OVER THE LAKES INCREASES. WILL DROP THE GALE WARNING WITH THE AFTERNOON PACKAGE...SINCE IT WAS VALID UNTIL 5 PM ANYWAY. PLUS...THERE IS LITTLE EVIDENCE OF GALES...AS PRESQUE LIGHT IS STILL REPORTING WINDS UNDER 30 KNOTS. THE SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH 00Z HOWEVER...AS SEVERAL SITES HAVE REPORTED GUSTS OF 25+ KNOTS. SOUTHWEST WINDS TOMORROW LOOK TO BE LIGHT TO MODERATE...WITH CONTINUED LIGHT WINDS ON MONDAY AHEAD OF A COLD FRONT WHICH MOVES THROUGH TUESDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EVENING HOWEVER. LHZ361>363-462-102130- /O.CAN.KDTX.GL.W.0017.000000T0000Z-120310T2200Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- 327 PM EST SAT MAR 10 2012 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE GALE WARNING. $$ LHZ421-422-441>443-110000- /O.CON.KDTX.SC.Y.0023.000000T0000Z-120311T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- 327 PM EST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 23 KNOTS FROM THE SOUTH WITH GUSTS UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EST SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 PM EST SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Mar 9, 6:01 PM EST, 3 hours 1 minute earlier.
Area forecast discussion, Mar 9, 6:01 PM EST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
601 PM EST FRI MAR 9 2012
.AVIATION...
//DISCUSSION...
LINGERING STRATOCU /BASES 5-6K FT/ WILL CLEAR THIS EVENING AS
DAYTIME HEATING/MIXING CEASES. THIS WILL LEAVE A CLEAR SKY FOR
MUCH OF THE OVERNIGHT PERIOD. A PERIOD OF THICKER ALTOCIRRUS WILL
STREAM THROUGH AROUND DAYBREAK AS A WARM FRONT LIFTS THROUGH...BUT
OTHERWISE CONDITIONS WILL FAVOR CLEAR CONDITIONS WELL INTO
SATURDAY. STRENGTHENING SOUTHERLY GRADIENT AND DEEPER MIXING WILL
RESULT IN GUSTS OF 25 TO 30 KNOTS THROUGHOUT THE AFTERNOON PERIOD.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE IN GUSTS OF 25 TO 30 KNOTS FROM 200 TO 220
DEGREES SATURDAY AFTERNOON.
&&
.PREV DISCUSSION...ISSUED 331 PM EST FRI MAR 9 2012
SHORT TERM...
SATELLITE AND SURFACE OBS SHOW SOUTHERN LOWER MICHIGAN DRYING OUT
NICELY AS SURFACE HIGH OVER THE WESTERN GREAT LAKES SLIDES EAST.
BASED ON SATELLITE TRENDS...SKIES SHOULD CLEARED OUT SHORTLY AFTER
SUNSET...SETTING US UP FOR A COLD NIGHT. SURFACE DEW PTS WILL FALL
TO AROUND 10 DEGREES. THE PROBLEM TONIGHT IS THE HIGH/RIDGE AXIS
SLIDES EAST AROUND 9Z...WITH A MID DECK OF CLOUDS LIKELY
OVERSPREADING THE CWA AT THAT TIME. STILL...WITH CURRENT TEMPS IN
THE 30S...A NORMAL DIURNAL DROP AROUND 15 DEGREES ARGUES FOR LOWS IN
THE TEENS...EVEN WITHOUT SNOW COVER...THUS INHERITED MIN GRID LOOKED
REASONABLE AND MADE JUST A FEW MINOR TWEAKS.
LONG TERM...SATURDAY THROUGH FRIDAY
CURRENT UPPER LEVEL TROUGH WILL MOVE OFF TO THE EAST ALLOWING THE
LONGWAVE RIDGE OVER THE WEST COAST TO BROADEN AS IT SLIDES EAST
THROUGH THE WEEKEND. IT WILL EVENTUALLY SETTLE OVER THE CENTRAL AND
EASTERN CONUS THOUGH A FEW NORTHERN STREAM SHORTWAVES WILL TRY TO
DIG SOUTHWARD INTO IT AS THEY WORK ACROSS SOUTHERN CANADA. THE
RIDGING WILL ALLOW FOR DEEP SOUTHERLY FLOW TO PERSIST THROUGH MUCH
OF THE WEEK LEADING TO AN ABOVE NORMAL TEMPS FOR MUCH OF THE WEEK.
SURFACE HIGH PRESSURE BUILDING INTO THE REGION LATER TODAY WILL HOLD
THROUGH MOST OF THE DAY SUNDAY WITH STRONG SUBSIDENCE AND MOSTLY
CLEAR SKIES. THIS WILL CHANGE SUNDAY NIGHT WHEN A CUT OFF UPPER LOW
THAT HAS BEEN STALLED OVER THE SW CONUS LIFTS NORTHEASTWARD TOWARD
THE NORTHERN GREAT LAKES. MODELS HAVE BEEN IN GOOD AGREEMENT AND
HAVE HANDLED THE SYSTEM PRETTY WELL FOR THE MOST PART THE LAST FEW
RUNS. IT LOOKS TO LIFT FROM THE SOUTHERN PLAINS TO NORTHERN MI IN AN
ATTEMPT TO PHASE WITH THE STRONGER SHORTWAVE EMBEDDED IN THE
NORTHERN STREAM OF THE JET. AS IT WAS HINTED AT YESTERDAY...MODELS
CONTINUE TO INDICATE THE BULK OF THE ENERGY WITH THE SYSTEM WILL
TRACK TO THE NORTH TIED CLOSELY WITH THE CENTER OF THE LOW. THE
FRONTAL BOUNDARY WILL TURN TO THE SE ATTEMPTING TO FIND MORE
INSTABILITY. WE WILL STILL BE IN A FAVORABLE AREA FOR SHOWERS WITH
LOW LEVEL JET FORMING...DIFFLUENT FLOW ALOFT...AND CONVERGENCE ALONG
THE FRONT. THE ONSET OF PRECIP HAS BEEN PUSHED BACK SEVERAL TIMES
OVER THE PAST FEW DAYS AND IT LOOKS LIKE THE MODELS ARE CONTINUING
TO LEAN THAT WAY. MOST LOCATIONS WILL NOT SEE PRECIP TIL AFTER 06Z
MONDAY AND IT WILL LIKELY STICK AROUND TIL TUESDAY MORNING.
RIDGING WILL AGAIN FILL IN MID WEEK AS THE MONDAY/MONDAY NIGHT
SYSTEM EXITS...LEADING TO ANOTHER WARM UP WITH TEMPS REACHING THE
UPPER 60S FOR WEDNESDAY. A STRONGER NORTHERN STREAM SYSTEM WILL
TRACK ACROSS CENTRAL CANADA THROUGH THE MID WEEK WHICH WILL PULL A
COLD FRONT THROUGH THE GREAT LAKES ON WEDNESDAY. THERE IS A CHANCE
FOR THUNDERSTORMS WITH THIS FRONT AS MODELS CONTINUE TO INDICATE
SOME SURFACE BASED CAPE...AROUND 500 J/KG...ALONG WITH INCREASED LOW
LEVEL LAPSE RATES UP TO 800 MB.
MARINE...
GALE FORCE WINDS WILL QUICKLY DROP OFF THIS EVENING...AS HIGH
PRESSURE SETTLES OVER THE CENTRAL GREAT LAKES. THE HIGH WILL BE
SLIDING EAST AT A GOOD CLIP...MOVING INTO THE EASTERN GREAT LAKES
TOMORROW MORNING. STRONG SOUTHERLY FLOW WILL DEVELOP TOMORROW...AND
GALES REMAIN A GOOD POSSIBILITY OVER THE MAJORITY OF THE OPEN WATERS
OF LAKE HURON...AND HAVE ISSUED A GALE WATCH. LOW LEVEL WARM AIR
ARRIVING LATE IN THE DAY AND TOMORROW EVENING WILL STABILIZE
THINGS...WITH SOUTHWEST WINDS DIMINISHING TO A MORE TYPICAL 10 TO 20
KNOTS. THESE MODEST WIND SPEEDS WILL PERSIST SUNDAY AND MONDAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ462...UNTIL 9 PM FRIDAY.
GALE WATCH...LHZ361-LHZ362-LHZ363-LHZ462...FROM 10 AM SATURDAY TO 5
PM SATURDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING OUTER SAGINAW BAY...UNTIL 7 PM SATURDAY.
SMALL CRAFT ADVISORY...INNER SAGINAW BAY...UNTIL 7 PM FRIDAY.
LAKE ST CLAIR...
SMALL CRAFT ADVISORY...UNTIL 7 PM FRIDAY.
MI WATERS OF LAKE ERIE...
SMALL CRAFT ADVISORY...UNTIL 7 PM FRIDAY.
&&
AVIATION.....MR
SHORT TERM...SF
LONG TERM....DRK
MARINE.......SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Mar 9, 9:00 PM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 900 PM EST FRI MAR 9 2012 MIZ047>049-053>055-060>063-068>070-075-076-082-083-102100- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 900 PM EST FRI MAR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-102100- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 900 PM EST FRI MAR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS EVENING AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE LAKE HURON NEARSHORE WATERS INCLUDING OUTER SAGINAW. REFER TO THE LATEST MARINE FORECASTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF LAKE HURON NORTH OF HARBOR BEACH ON SATURDAY. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE NEARSHORE WATERS OF LAKE HURON AND OUTER SAGINAW BAY ON SATURDAY AS WELL. REFER TO THE LATEST MARINE FORECASTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.